Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Real zeros of random algebraic polynomials

Author: K. Farahmand
Journal: Proc. Amer. Math. Soc. 113 (1991), 1077-1084
MSC: Primary 60G99
MathSciNet review: 1077787
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There are many known asymptotic estimates of the expected number of real zeros of algebraic polynomials with independent random coefficients of equal means. The present paper considers the case when the means of the coefficients are not all necessarily equal. The expected number of crossings of two algebraic polynomials with unequal degree flows from the results.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G99

Retrieve articles in all journals with MSC: 60G99

Additional Information

PII: S 0002-9939(1991)1077787-5
Keywords: Number of real roots, number of crossings, Kac-Rice formula, random algebraic polynomial
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia